| Model Number |
OPT314 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in ireland reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr414vt optiflow junior 2 ventilator transition kit was detached from the connector end (swivel grip).The device was replaced and no patient consequences were reported.